Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 63, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Dec 2, 2010, 4:00 AM EST for 5 counties in Florida. It took effect at Dec 2, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2010, 4:00 AM EST (09:00 UTC)
- In effect from
- Dec 2, 2010, 11:00 AM EST
- Expired
- Dec 2, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1985 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WWUS82 KMLB 020900 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EST THU DEC 2 2010 ...MUCH COOLER AND DRIER CONDITIONS EXPECTED OVER EAST CENTRAL FLORIDA TODAY AND FRIDAY... FLZ058-022300- /O.CAN.KMLB.FW.A.0050.101202T1600Z-101202T2300Z/ /O.NEW.KMLB.FW.A.0051.101203T1600Z-101203T2300Z/ OKEECHOBEE- 400 AM EST THU DEC 2 2010 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... MUCH DRIER AND COOLER AIR WILL MOVE INTO EAST CENTRAL FLORIDA AND MAY LINGER FOR SEVERAL DAYS. CRITICAL VALUES OF RELATIVE HUMIDITY FOR ONE TO THREE HOURS MAY BE POSSIBLE TODAY...BUT CONFIDENCE IS TOO LOW TO UPGRADE TO A RED FLAG WARNING FOR TODAY. FOR FRIDAY...RELATIVE HUMIDITY VALUES MAY FALL TO 30 TO 35 PERCENT FOR MORE THAN 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-147-021000- /O.CAN.KMLB.FW.A.0050.101202T1600Z-101202T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-NORTHERN BREVARD- 400 AM EST THU DEC 2 2010 ...FIRE WEATHER WATCH IS CANCELLED... CURRENT SHORT TERM FORECAST MODELS DO NOT SHOW RELATIVE HUMIDITY VALUES FALLING BELOW CRITICAL VALUES FOR LONG ENOUGH TO WARRANT UPGRADE TO A RED FLAG WARNING. $$ FLZ041-044>046-053-141-144-022300- /O.UPG.KMLB.FW.A.0050.101202T1600Z-101202T2300Z/ /O.NEW.KMLB.FW.W.0063.101202T1600Z-101202T2300Z/ /O.NEW.KMLB.FW.A.0051.101203T1600Z-101203T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 400 AM EST THU DEC 2 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... MUCH DRIER AND COOLER AIR WILL MOVE INTO EAST CENTRAL FLORIDA AND MAY LINGER FOR SEVERAL DAYS. CRITICAL VALUES OF RELATIVE HUMIDITY ARE EXPECTED FOR 4 TO 6 HOURS FROM LATE THIS MORNING THROUGH THE AFTERNOON. NORTHWEST WINDS WILL REMAIN 10 TO 15 MPH...THOUGH INSTANTANEOUS RED FLAG CONDITIONS ARE NOT ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ SEDLOCK
2 follow-up statements
312 WWUS82 KMLB 021916 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 216 PM EST THU DEC 2 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM FOR VOLUSIA...LAKE... SEMINOLE...ORANGE AND OSCEOLA COUNTIES DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM FRIDAY FOR LAKE...VOLUSIA...SEMINOLE...ORANGE...OSCEOLA AND OKEECHOBEE COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... FLZ041-044>046-053-141-144-022315- /O.UPG.KMLB.FW.A.0051.101203T1600Z-101203T2300Z/ /O.NEW.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/ /O.CON.KMLB.FW.W.0063.000000T0000Z-101202T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 216 PM EST THU DEC 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A DRY NORTHERLY FLOW AROUND 10 MPH AND LONG DURATION OF LOW RELATIVE HUMIDITY ARE EXPECTED ACROSS VOLUSIA COUNTY AND INTERIOR SECTIONS OF EAST CENTRAL FLORIDA FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ058-022315- /O.UPG.KMLB.FW.A.0051.101203T1600Z-101203T2300Z/ /O.NEW.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/ OKEECHOBEE- 216 PM EST THU DEC 2 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY NORTHERLY FLOW AROUND 10 MPH AND LONG DURATION OF LOW RELATIVE HUMIDITY ARE EXPECTED ACROSS INTERIOR SECTIONS OF EAST CENTRAL FLORIDA FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ 15
891 WWUS82 KMLB 022303 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 603 PM EST THU DEC 2 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM FOR VOLUSIA...LAKE... SEMINOLE...ORANGE AND OSCEOLA COUNTIES DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM FRIDAY FOR LAKE...VOLUSIA...SEMINOLE...ORANGE...OSCEOLA AND OKEECHOBEE COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... FLZ041-044>046-053-141-144-031100- /O.EXP.KMLB.FW.W.0063.000000T0000Z-101202T2300Z/ /O.CON.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 603 PM EST THU DEC 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ058-031100- /O.CON.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/ OKEECHOBEE- 603 PM EST THU DEC 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. A DRY NORTHERLY FLOW AROUND 10 MPH AND LONG DURATION OF LOW RELATIVE HUMIDITY ARE EXPECTED ACROSS INTERIOR SECTIONS OF EAST CENTRAL FLORIDA FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 2, 3:21 AM EST, 39 minutes earlier.
Area forecast discussion, Dec 2, 3:21 AM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
321 AM EST THU DEC 2 2010
.DISCUSSION...
...COLDER THAN NORMAL THROUGH MUCH OF THE NEXT 7 DAYS...
CURRENT-TONIGHT...HIGH PRESSURE WILL CONTINUE TO RESIDE OVER THE
AREA FOR THE NEXT 24 HOURS. LIGHT TO MODERATE NORTHWEST/NORTH WINDS
WILL CONTINUE WITH MAINLY CLEAR SKIES AND DRY CONDITIONS. A VERY COLD
START TO THE MORNING WITH TEMPERATURES AROUND SUNRISE IN THE 30S/40S
ACROSS EAST CENTRAL FLORIDA EXPECTED. WITH WINDS REMAINING ELEVATED
AROUND 10 MPH...EARLY MORNING WIND CHILLS WILL RANGE IN THE LOW TO
MID 30S UNTIL AROUND 8 AM. THROUGH THIS TIME A WIND CHILL ADVISORY
IS IN PLACE FOR LAKE...VOLUSIA...SEMINOLE...ORANGE...OSCEOLA AND
NORTH BREVARD COUNTIES. MAX TEMPERATURES WILL REMAIN WELL BELOW
SEASONAL WITH HIGHS ONLY RECOVERING INTO THE 60S AREAWIDE. LOWER 60S
WILL BE FOUND AS FAR SOUTH AS CENTRAL OSCEOLA-CENTRAL BREVARD
COUNTIES. FURTHER SOUTH FROM HERE AND THROUGH OKEECHOBEE-MARTIN
COUNTIES TEMPERATURES WILL BRIEFLY MAKE IT INTO THE MIDDLE AND UPPER
60S. ANOTHER COLD NIGHT IS IN STORE WITH LOWS BOTTOMING OUT INTO THE
MIDDLE 30S ACROSS MUCH OF THE INTERIOR WITH READINGS NEAR 40 DEGREES
AND LOWER 40S ALONG THE COAST WITH A FEW MIDDLE 40S POSSIBLE ALONG
THE IMMEDIATE ST. LUCIE/MARTIN COUNTY COASTS. WINDS WILL BE A LITTLE
LOWER THAN THE PREVIOUS NIGHT AND DO NOT FORESEE CRITERIA BEING MET
FOR A WIND CHILL ADVISORY. LOW LYING SHELTERED AREAS OVER THE
INTERIOR OF EAST CENTRAL FLORIDA MAY FIND SOME PATCHY FROST AROUND
EARLY FRI MORNING...THOUGH NOT WIDESPREAD ENOUGH TO INCLUDE IN THE
GRIDS/ZONES.
FRI...LITTLE CHANGE INDICATED WITH HIGH PRESSURE RIDGE OVER THE
SOUTHEAST STATES AND EXTENDING INTO THE GULF. NORTHERLY FLOW WILL
CONTINUE TO USHER IN COOL/DRY AIR. MAX TEMPS A FEW DEGREES WARMER
THAN TODAY...BUT STILL 5-10 DEGREES BELOW NORMAL.
WEEKEND...CHILLY START TO SAT WITH HIGH PRESSURE CENTER NUDGED
SOUTH INTO FLORIDA AS WEAK LOW PRESSURE MOVES ACROSS THE SOUTHEAST
STATES. WEST FLOW AHEAD OF NEXT COLD FRONT DROPPING THROUGH THE
SOUTHEAST STATES WILL MODIFY TEMPS SAT NIGHT CLOSER TO NORMAL.
THIS FRONT IS SHOWN BY THE MODELS DROPPING THROUGH ON SUNDAY.
THERE WILL BE LITTLE MOISTURE CONVERGENCE AS THE BOUNDARY MOVES
THROUGH AND MOS POPS ARE 5 PERCENT OR LESS...SO EXPECT NOTHING
MORE THAN A BAND OF CLOUDS AND A WIND SHIFT WITH THIS FRONT.
MON-THU...DEEP TROUGH OVER THE NORTHEAST U.S. REMAINS ENTRENCHED
WITH NORTH FLOW PROGGED TO CONTINUE. THE GFS MODEL TREND HAS BEEN
COLDER SO HAVE NOT DEVIATED MUCH FROM MEX GUIDANCE WITH HAS TEMPS
10-15 DEGREES BELOW NORMAL. BREEZY AT TIMES SO EXPECT WIND CHILLS
TO BE AN ISSUE. IT IS TOO FAR OFF TO SAY WHETHER A PORTION OF THE
AREA WILL EXPERIENCE AN ADVECTION FREEZE THOUGH.
&&
.AVIATION...VFR. NW/N WINDS OCCASIONALLY 10-15 KNOTS.
&&
.MARINE...TODAY-TONIGHT...HIGH PRESSURE IN CONTROL OF OUR WEATHER
THESE NEXT 24 HOURS. NW/N WINDS 15-20/20 KTS WELL OFFSHORE WILL
CONTINUE TO OPPOSE THE WARMER GULF STREAM CURRENT. WIND SPEEDS WILL
BE A BIT LOWER AROUND 15 KTS CLOSER TOWARDS THE COAST AS THE PGRAD
RELAXES SLIGHTLY. SEAS WILL REMAIN SLOWER TO SUBSIDE AND WILL KEEP
CURRENT CONFIGURATION OF SMALL CRAFT ADVISORIES FOR OUR 6 LEGS. THE
NEAR SHORE LEGS SCA OUTSIDE OF THE GULF STREAM ENDS LATE THIS
MORNING AND WILL ALLOW NEXT FCST SHIFT TO DECIDE TO EXTEND OR GO
WITH CAUTIONARY STATEMENTS AT THAT TIME.
FRI...HIGH PRESSURE CENTER IS PROGGED TO DROP INTO THE NORTHERN
GULF OF MEXICO...BUT 15-20 NORTH FLOW SHOULD CONTINUE OVER THE
GULF STREAM...AND 10-15 KNOTS ELSEWHERE. NO CHANGES TO CURRENT
ADVISORY IN EFFECT FOR THE GULF STREAM.
WEEKEND...HIGH PRESSURE CENTER IS FORECAST TO BE CLOSER TO CENTRAL
FLORIDA ON SAT SO NORTHWEST/NORTH WINDS SHOULD DIMINISH TO AROUND
10 KNOTS. A WEAK LOW PRESSURE CENTER MOVING QUICKLY ACROSS THE
SOUTHEAST STATES SAT NIGHT AND SUNDAY WILL LEAD TO INCREASING WEST
WINDS...THAT SHIFT TO THE NORTHWEST BEHIND A COLD FRONT WHICH
PASSES THROUGH THE WATERS ON SUNDAY. SO AFTER A BIT OF A RESPITE
ON SAT...A RETURN TO POOR-HAZARDOUS BOATING CONDITIONS IS EXPECTED
SUNDAY ESPECIALLY WELL OFFSHORE.
&&
.FIRE WEATHER...TODAY...DRY AND COLD AIR ADVECTION WILL BE PROMINENT
ACROSS EAST CENTRAL FLORIDA. SEVERAL HOURS OF LOW RELATIVE HUMIDITY
ARE EXPECTED OVER THE INTERIOR. WILL HOIST A RED FLAG WARNING FOR
VOLUSIA/LAKE/SEMINOLE/ORANGE AND OSCEOLA COUNTIES. TRICKY FORECAST
IN THAT HIGHS WILL NOT RECOVER GREATLY FROM VERY CHILLY MORNING LOWS
AND SHORT-TERM MODELS MAY HAVE UNDERDONE BOTTOMING OUT OF DEWPOINTS
& RHS. CONFIDENCE TOO LOW TO INCLUDE AREAS FURTHER SOUTH IN RFW.
FRI-MON...RED FLAG CONDITIONS EXPECTED AGAIN ON FRI FOR THE
INTERIOR AND NORTH COAST. THE LATEST GUIDANCE ALSO SHOWS SEVERAL
HOURS OF LOW RH ON SAT. SLIGHT MOISTURE ADVECTION ON SUNDAY AHEAD
OF FRONTAL BOUNDARY SHOULD MODIFY RH VALUES BUT IT COULD BE QUITE
WINDY. BACK TO DRIER WEATHER AGAIN ON MON WITH BREEZY NORTHWEST
WINDS CONTINUING.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 61 39 64 39 / 0 0 0 0
MCO 64 38 65 40 / 0 0 0 0
MLB 64 41 68 42 / 0 0 0 0
VRB 67 43 68 41 / 0 0 0 0
LEE 61 36 63 39 / 0 0 0 0
SFB 62 38 66 40 / 0 0 0 0
ORL 63 41 65 43 / 0 0 0 0
FPR 67 42 69 41 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
WIND CHILL ADVISORY UNTIL 8 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...SEDLOCK
LONG TERM....LASCODYHazardous weather outlook, Dec 1, 3:19 PM EST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 319 PM EST WED DEC 1 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-021000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 319 PM EST WED DEC 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...EXCESSIVE COLD IMPACT... NORTHWEST WINDS WILL CONTINUE TO USHER IN COLDER AIR ACROSS EAST CENTRAL FLORIDA TONIGHT AS AN AREA OF HIGH PRESSURE BUILDS INTO THE SOUTHEAST STATES. LOW TEMPERATURES WILL BE IN THE MID 30S ACROSS AREAS NORTHWEST OF THE INTERSTATE FOUR CORRIDOR AND IN THE UPPER 30S TO NEAR 40 TONIGHT IN METRO ORLANDO. LOWS WILL DROP INTO THE LOWER 40S ALONG THE SPACE COAST AND MID 40S ACROSS THE TREASURE COAST TOWARD SUNRISE. LOWS IN THE UPPER 30S ARE EXPECTED ACROSS MUCH OF OKEECHOBEE COUNTY. NORTHWEST WINDS TO 10 MPH OVERNIGHT WILL CREATE WIND CHILLS IN THE 35 TO 40 DEGREE RANGE ACROSS MUCH OF EAST CENTRAL FLORIDA WITH WIND CHILLS DOWN INTO THE LOWER 30S FOR SEVERAL HOURS ACROSS NORTHERN BREVARD...VOLUSIA...OSECOLEA... ORANGE...SEMINOLE AND LAKE COUNTIES WHERE A WIND CHILL ADVISORY IS IN EFFECT DURING THE LATE NIGHT HOURS THROUGH 8 AM THURDAY MORNING. ALTHOUGH FREEZING CONDITIONS ARE NOT EXPECTED...THIS WILL BE THE SOME OF COLDEST AIR OF THE WINTER SEASON THUS FAR. REMEMBER TO DRESS WARMLY LATE TONIGHT AND THURSDAY MORNING IF VENTURING OUTDOORS FOR EXTENDED PERIODS. ALSO...PETS CAN BE SUSCEPTIBLE TO THE COLD WEATHER. IF THEY MUST STAY OUTSIDE MAKE SURE THEY HAVE WARM AND DRY SHELTER. ...WIND AND SEA IMPACT... WINDS HAVE BECOME NORTHWEST BEHIND A COLD FRONT AND WILL CONTINUE TO BE STRONG AND GUSTY AND BUILDS SEAS THROUGH TONIGHT. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE...AND UP TO AROUND 9 FEET OVER THE GULF STREAM BY LATE TONIGHT. BOATING WILL BE HAZARDOUS FOR SMALL CRAFT OPERATORS. ...FIRE WEATHER IMPACT... MUCH DRIER AIR BEHIND A COLD FRONT WILL MOVE DOWN THE PENINSULA THROUGH LATE AFTERNOON WITH RELATIVE HUMIDITY VALUES FALLING BELOW CRITICAL VALUES FOR A FEW HOURS...MAINLY WEST OF THE INTERSTATE FOUR CORRIDOR. NORTHWEST WINDS BEHIND THE FRONT WILL INCREASE TO 15 MPH AND GUSTY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. POOR BOATING CONDITIONS WILL CONTINUE OVER THE ATLANTIC THROUGH THURSDAY AND POSSIBLY INTO FRIDAY. LOW RELATIVE HUMIDITY WILL BRING A HEIGHTENED FIRE WEATHER CONCERN FOR THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:00 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 10 hr |
| Dec 2, 2:16 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.